# SDR SWAA2024022153795

- Difficulty date: February 19, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N8320J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36686
- Aircraft time: 37,804 hours, 17,609 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: UNKNOWN
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BURN EMERGENCY LIGHT AT LOWER FUSELAGE RH SIDE BTW STA 727F TO 727G 2024-61418<[01] LAMP ON HOUSING WAS PLACED CORRECTLY IAW B737-800 AMM 33-51-04-960-801 TEST OK;[02] TASK COMPLETED  OPERATIONAL TEST GOOD; NO DEFECTS NOTED.
